Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 53, Issue 2, Spring 2005  pp. 225-249.

Semigroups growth bounds

Authors E.B. Davies
Author institution: Department of Mathematics, King's College London,\break Strand, London WC2R 2LS, England

Summary:  We use the Legendre transform to find a relationship between the norms of a one-parameter semigroup and those of its resolvent operators. The theorems are illustrated with a variety of examples, particularly estimates of the norms of the semigroups associated with Schr\"odinger operators, considered as acting on the space $L^1(\R^n)$.

Contents    Full-Text PDF